Mini Pill and PCOS

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
Currently 2 weeks into taking the 75mg pill. Due to my pcos I normally have very irregular periods (longer than a 30 day cycle). Has anyone with pcos/irregular periods experienced increased bleeding? If so how far into taking the pill did it start?? ( if you take this pill and dont have pcos please let me know as well x)
0
reply
becausethenight
Badges: 18
Rep:
?
#2
Report 1 week ago
#2
Increased/irregular bleeding on the mini pill is a really common side effect (just generally; have a look here https://www.healthline.com/health/wo...ee-your-doctor and at this thread about irregular bleeding on the mini pill https://www.thestudentroom.co.uk/sho....php?t=2554419)
1
reply
Anonymous #2
#3
Report 1 week ago
#3
I have PCOS and had a mirena coil, which has the same hormone as the mini pill. I had irregular bleeding with it for the first 6 months - I had a normal period 1 month after getting it, then nothing for 4 months, then a period that lasted 4 weeks and then my periods went back to roughly once a month after that (which is what they were like before getting the coil). My periods didn't get any heavier but they didn't get much lighter either.
2
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What are you most likely to do if you don't get the grades you were expecting?

Go through Clearing (89)
38.36%
Take autumn exams (76)
32.76%
Look for a job (6)
2.59%
Consider an apprenticeship (8)
3.45%
Take a year out (39)
16.81%
Something else (let us know in the thread!) (14)
6.03%

Watched Threads

View All